# SDR ABXA20200803230

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 108,756 hours, 31,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Part time: 1,903 cycles
- Component: Slat, Boeing
- Component part number: 015T1507143
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 SLAT DAMAGED BY BOARDING STAND ON TAXI OUT.  DAMAGE WAS OBSERVED BY GROUND CREW.  THEY CALLED MANAGEMENT AND MANAGEMENT NOTIFIED TOWER.  TOWER NOTIFIED FLIGHT CREW AND THE CREW PERFORMED AIR TURN BACK INTO CVG.  MAINTENANCE OBSERVED DAMAGE TO NR 1 SLAT AND SLAT FAIRING PANELS.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE REPLACED NR 1 SLAT, IAW AMM 27-81-02 AND THE SLAT FAIRINGS WERE REPAIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
